# SDR DXTA2016082106286

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 5,381 hours, 4,323 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Part number: S2899L150
- Condition: Unserviceable
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE, ANNUNCIATOR LIGHTS ILLUMINATED.  COMPLETE LOSS OF NORMAL BRAKING.  IAW CHECK LIST, CHECKED THE POWER BRAKES CIRCUIT BREAKER, WHICH WAS POPPED.  RESET THE POWER BRAKES CIRCUIT BREAKER, RESUMED NORMAL BREAKING, BOTH ANNUNCIATORS LIGHTS EXTINGUISHED. UNKNOWN REASON WHY THE POWER BREAKS CIRCUIT BREAKER POPPED.  BEFORE APPLYING POWER TO THE AIRCRAFT, CHECKED CIRCUIT BREAKER FOR CONTINUITY, INTERNAL RESISTANCE, AND ACTUATION.  AS SOON AS THE CIRCUIT BREAKER WAS ACTUATED, IT WAS OBVIOUS THE INTERNAL LATCH HAD BEEN COMPROMISED.  THIS IS NORMAL FOR HIGH-TIME BREAKERS.  THE INSIDE BUILDS UP CONDENSATION, AND THE LATCH AND CONTACTS CORRODE, CAUSING MUSHY ACTUATION.  APPLIED POWER TO THE AIRCRAFT, AND PERFORMED ANTI-SKID BRAKE SYSTEM CHECK IAW MM CHAPTER 32-42-00.  PRESSURES ALL APPEARED NORMAL, AND RATE OF PRESSURE CLIMB WAS AS EXPECTED.  PUMPED BRAKES FOR 15 MINUTES TO ALLOW PUMP TO RUN CONSTANTLY, AND PLACE AS MUCH STRAIN ON THE PUMP AND ELECTRICS AS POSSIBLE.  NO DEFECTS NOTED.  GAINED ACCESS TO THE CIRCUIT BREAKER BY OPENING LT CIRCUIT BREAKER PANEL IAW CHAPTER 24-50-02.  REMOVED DEFECTIVE BREAKER AND REPLACED WITH NEW UNIT.  PERFORMED ANTI-SKID BRAKE SYSTEM CHECK AGAIN IAW MM CHAPTER 32-42-00.  ALL CHECKS GOOD.
